# SDR 9626735637

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT GENERATOR DISCONNECTED AND WOULD NOT RESET,  APU WOULD NOT START FOR SECOND POWER SOURCE.  AIRCRAFT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED LEFT GENERATOR ON MEL AND PERFORMED APU CHECK OUT, SYSTEM CHECKED OK.
